# SDR ASAA2014010912357

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,401 hours, 7,301 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0219664
- Condition: Failed
- Location: Cabin Pressure
- Part time: 31,467 hours, 11,482 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION FAILED ON DESCENT.  ALT WORKED FINE.  ACFT GROUNDED.  REPLACED NR 2 CABIN PRESSURE CONTROLLER AND OPS CHECKS GOOD IAW AMM 21-31-01-02B.
